The Paley-Wiener type theorem for finite covering groups of $SU(1,1)$
Nomura, Takaaki
J. Math. Kyoto Univ., Tome 18 (1978) no. 3, p. 273-304 / Harvested from Project Euclid
Publié le : 1978-05-15
Classification: 
@article{1250522575,
     author = {Nomura, Takaaki},
     title = {The Paley-Wiener type theorem for finite covering groups of $SU(1,1)$},
     journal = {J. Math. Kyoto Univ.},
     volume = {18},
     number = {3},
     year = {1978},
     pages = { 273-304},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1250522575}
}
Nomura, Takaaki. The Paley-Wiener type theorem for finite covering groups of $SU(1,1)$. J. Math. Kyoto Univ., Tome 18 (1978) no. 3, pp.  273-304. http://gdmltest.u-ga.fr/item/1250522575/